# SDR QXEA2009012600039

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,093 hours, 4,266 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Panel
- Part number: 82410605021
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - GREEN PROPS ADVISORY LIGHTS DO NOT ILLUMINATE WITH PROP HEAT ON.  ALSO, "PROP DEICE" CAUTION LIGHT ILLUMINATES AND EXTINGUISHED.  ELECTRICAL PAGE DOES NOT INDICATE LOAD FOR PROP DEICE.  DIVERT TO PDX.  INSPECTED AND FOUND PROP HEAT ON/TEST SWITCH DEFECTIVE ON ICE AND RAIN PROTECTION PANEL.  REMOVED AND REPLACED ICE AND RAIN PROTECTION PANEL IAW AMM TASKS NR 30-10-01-000-801 AND NR 30-10-01-400-801.  OP'S CHECKS ARE GOOD.  RETURNED TO SERVICE.
